MathSciNet Relay Station
MathSciNet bibliographic data
MR2172336 11R39 (11F80 11R32)
Brueggeman, Sharon The nonexistence of certain nonsolvable Galois extensions of number fields of small degree. Int. J. Number Theory 1 (2005), no. 1, 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement